# SDR 05032006H

- Difficulty date: April 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 25,754 hours, 31,337 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Tailpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF TAIL PIPE HOT LIGHT ILLUMINATED.  FOUND MOISTURE IN TWO CONNECTORS ON TAIL PIPE AND CLEANED CONNECTORS.  OPS CHECKED GOOD IAW 26-12-00
